# SDR HNAA2023080700284

- Difficulty date: July 14, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 51,851 hours, 48,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E986248  REAR FUSELAGE SKIN BUSHING REPAIRS AT FR 77 STGR 4R-5R (LOWER BUSHING), AND STGR 8R-9R. REQUIRE DT INSPECTION IAW EMB 145 SRM 53-32-01, ITEM 10.  ACCOMPLISHED DVI ON REAR FUSELAGE SKIN BUSHING REPAIRS AT FR 77 STGR 4R-5R (LOWER BUSHING), AND STGR 8R-9R IAW EMB 145 SRM 53-32-01, ITEM 10. RECEIVED PIEDMONT EO1-05-23-0208 FOR 500 HOUR DMT DTA.
